# SDR SWIA202265662

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHED TO STR21 BETWEEN FS897 AND FS913 HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED INTERCOSTAL ATTACHED TO STGR 21R BETWEEN FS897 AND FS 913. REF: CRJ-900 SRM 51-42-06-001-001-A01 AND DWG. SH690-37122 REV A. RESTORED FINISH. REF: CRJ-900 [TR51-0068] SRM 51-21-16-001-001-A01. APPLIED CIC. REF: CRJ-900 SRM 51-21-11-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
